Lansoprazole

Lansoprazole is a drug that belongs to a group called proton pump inhibitors. It is used to reduce stomach acid in conditions such as peptic ulcer disease, Zollinger-Ellison syndrome, Helicobacter pylori infection, and gastroesophageal reflux disease (GERD).

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to help my daughter's stomach pain with mesenteric lymphadenopathy?

Query: Hi doctor, My daughter is 3 years old. She weighs about 12 kg. She is getting stomach pain for the last one week. I consulted a doctor and advised Cyclopam syrup and Lanzol junior 15 mg tablet for five days. But after finishing this course, she is also getting stomach pain in the evening or the earl...  Read Full »


Dr. Rakesh Radheshyam Gupta

Child Health Specialist, Paediatrician, Pediatric Allergy Asthma Specialist

Answer: Hello, Welcome to icliniq.com. First, we need to find the cause of pain? This could be functional or secondary to some illnesses. Did you look for constipation, vomiting, or urine complaints? How are her activities? Is there any problem during sleep? Please reply.  Read Full »

How to prevent recurrent GERD?

Query: Hi doctor, I am a 55-year-old female. I have GERD and had a bad attack in the first week of June. Shortness of breath and feels like vomiting. I treated that with tums. I can only eat oatmeal and hard-boiled eggs. After two weeks, it gets a little better and eats a little food besides oatmeal and e...  Read Full »


Dr. Md Rajja

Internal Medicine Physician, General Practitioner, General Medicine Physician, Family Physician

Answer: Hi, Welcome to icliniq.com. You have to eat a small diet five times a days. Drink plenty of water. No heavy bedtime meal. I do not like to go through the process again. Do it when you feel you can do. And yes, it will be cured. Take your diet regularly and also take an antacid. Please reduce your...  Read Full »

On stopping the intake of Prevacid, will the risk for dementia vanish?

Query: Hello doctor, I am a 49-year-old male. I took Prevacid for 17 years. One or two pills a day. I stopped five months ago after I read about that it increases the risk of dementia. If I do not have dementia now, and I have stopped the medication do my risks of dementia remain elevated for the rest of ...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. After careful review, I understand you are worried about the side effects of Lansoprazole (Prevacid). Now as you have stopped taking it, the risk of side effects do not remain the same as with taking the drug. The reversibility of effects is based on the extent and t...  Read Full »

Will Prevacid help with the symptoms of GERD?

Query: Hi doctor, I was diagnosed with GERD six years ago. I have gained 10 pounds of weight and I started having phlegm in my throat. I am coughing more to get the phlegm out of my throat. I am currently taking Prevacid (over-the-counter) once a day in the morning. The phlegm and coughing does not seem ...  Read Full »


Dr. Rajesh Kumar Padhan

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. You should try a combination of Lansoprazole and Domperidone for one month. Avoid fasting and having spicy food. Take small and frequent meals.   Read Full »

What causes stomach pain in a 2.5-year-old child?

Query: Hi doctor, My son is 2.5 years old. For a week he is complaining of stomach pain. As of now he is totally fine, but he is not ready to eat anything. Also, when we give him buffalo milk he takes it, but many a times he vomits. Whereas if we give him NAN 4 he is fine. Very fresh and active but sweat...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Your son could be suffering from gastritis or worm infestation as a cause of pain in stomach. I would suggest you to give him tablet Junior Lanzol (Lansoprazole) 15 mg twice a day for five days to suppress gastric acid. Give plenty of curd. Give the child...  Read Full »

Why do I feel like food gets stuck in my stomach?

Query: Hi doctor, Whenever I eat, the food gets stuck while entering the stomach. I have to drink water to flush it down. Sometimes, I am not able to swallow the water also. I have to throw up to breathe. Why is it happening? Please help.  Read Full »


Dr. Babu Lal Meena

Child Health Specialist, Family Physician, General Practitioner, Medical Gastroenterologist, Paediatrician

Answer: Hi, Welcome to icliniq.com. Probably it is achalasia cardia (failure of smooth muscle relaxation in esophagus). My advice is to get a barium meal x-ray of esophagus for a definitive diagnosis. Revert back with the x-ray to a medical gastroenterologist online -->  https://www.icliniq.com/ask-a-d...  Read Full »

Can Eldopar be used for children?

Query: Hi doctor, My daughter has been experiencing some stomach ache since two hours. She went to the toilet and had loose stool, not exactly watery but loose. She is also complaining of vomiting feeling. Can I give her Eldopar? Is any antibiotic required for stomach infection? I have given her 5 mL of On...  Read Full »


Dr. Deepak Patel

Child Health Specialist, Paediatrician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Stomach ache, nausea and loose stools could be due to acute gastroenteritis, food poisoning or stomach upset. Child will need antibiotics, because this appears to be an infection. Eldopar contains Loperamide drug, which is used to stop loos...  Read Full »

Why do I feel bloated after I eat?

Query: Hello doctor, I have gas problem and bloating after I eat any normal size meal. I have struggled with constipation for years, but paid very close attention to that issue. Currently, it is not the problem. I have had colonoscopy and stool tests and they were fine. I did have colitis back due to use o...  Read Full »


Dr. Babu Lal Meena

Child Health Specialist, Family Physician, General Practitioner, Medical Gastroenterologist, Paediatrician

Answer: Hi, Welcome to icliniq.com. These kind of problems are very common due to our dietary habits and sedentary lifestyle. Sometimes it is due to deficiency of enzymes also, this is uncommon and the main factor is lifestyle. The syndrome of bloating and constipation is known as Irritable Bowel Syndro...  Read Full »

Why have I developed acid reflux again after treatment?

Query: Hello doctor, I have been taking Prevacid (Lansoprazole) 30 mg once daily in the morning since the early 90's for what at that time was diagnosed as acid reflux. Recently, I have been experiencing some reflux after eating supper at night. Why would this start up again after being free of it after a...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. 1. Are you taking the sustained released form (DR)? If yes, then make that pharmacy give you the correct medication. 2. The other possibility would be that you are developing tolerance. So, the medication may need to be switched to another medication in the same group ...  Read Full »

Can a peptic ulcer develop while taking Lansoprazole?

Query: Hello doctor, A few years back, I suddenly developed constant dyspepsia, bloating, and reflux. Also on and off stomach pain. I was prescribed Lansoprazole and it took away the symptoms until a few weeks back. Symptoms have suddenly returned despite still taking PPI. Can an ulcer develop whilst taki...  Read Full »


Dr. Ana Karen Pulido

Internal Medicine Physician, Family Physician, General Medicine Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Peptic ulcer disease is mostly related to the presence of Helicobacter pylori infection (a bacteria that is transmitted via saliva and is present in around 70 % of adults). The first step of the treatment is actually PPI. When this stops working (yes, you may develop...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.